# SDR JJBA20240906006

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 40,117 hours, 27,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD LOWER FAIRING EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD LOWER FAIRING EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT
